Post Epclusa Heat Exhaustion

2 Replies Updated



Conversation Starter

Davoe Says:
via mobile

Finished Epclusa 2 months ago and hot weather is making me very exhausted, plus my legs have mild edema. I'm 65yrs old and dont know if the treatment was successful yet.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Kevin Says:

Hello Davoe,

This is perfectly normal. Reportedly it takes roughly 12 weeks before the doctors will run tests to see if there is no longer a virus load and even when the tests show that the treatment was successful the body will still need additional time to heal. The healing process length is a case by case basis due to variables such as exercise regiment, diet, age, the bodies ability to recover etc. During the healing process you are already going to be fatigued more than normal and adding heat to the equation will only result in more exhaustion.

Just be sure to appropriately hydrate and take as many breaks to rest as your body needs. It is imperative that your body gets the ample amount of rest during the recovery process.

I hope this information was useful. Please message me back here if you have any further questions or additional information to add.

REPLYSHAREREPORT
Was this helpful?      0  
2
Davoe Says:
via mobile

Re: Kevin (# 1)

Thanks Kevin,i makes me feel a bit better after reading your poste ,guess its just a waiting game now thanks.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Exhaustion and weight gain with Lexam and Lamictal ?
Hi I've been taking Lamictal 125 bd for about 6 months and recently had added in Lexam 20mg, upped from 10mg which I... 2 replies
Prozac exhaustion
I am on day 21 of Prozac. I also take 90 mg. Cymbals, 300 mg lithium and clonazepam as needed. After starting the Prozac... 1 reply
Extreme Exhaustion From Metoprolol Tartrate
I've been taking Metoprolol Tartrate 50 Mg once a day for a few years now. A few months ago my doctor increased my M... 4 replies
Extreme exhaustion with Pristiq
This is my second try on Pristiq. The first time round, I did not feel any positive effect until four months of taking t... 2 replies
Adrenal Exhaustion
This particular b vitamin stands alone for its ability to support adrenal exhaustion/ dysfunction. Along with choline an... 1 reply
klonopin exhaustion
I suffer from panic attacks and i'm on Klonopin 0.5 mg in the morning and at night. My eyes are very heavy and my vi... 1 reply
Ciprofloxacin Exhaustion
I am prescribed 500 mg twice daily for 14 days (on day 3 right now), and I'm wondering if anyone else has experience...
Concerned with Oxcarbazepine exhaustion
My wife has been taking Oxcarbazepine 150mg twice a day for a couple weeks now. Didn't notice at first but now she&#... 1 reply
Severe joint and bone pain and exhaustion on xarelto
Started Xarelto two days ago. The first day extreme fatigue and bone and joint pain. I don't think I can co tinue on... 6 replies
Ritalin, Topomax, Adrenal Failure, Exhaustion
I have been diagnosed with ADHD and Adrenal Fatigue. I take 5 20mg Ritalin in the morning. I also take 100mg. Of Topomax... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 9 January 2019.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA